# SDR C2XA06BT016

- Difficulty date: March 27, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 18,459 hours, 16,959 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521490401
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER DISAGREE.  NOSE GEAR DID NOT RETRACT AFTER TAKEOFF, BUT HANDLE WAS UP AND MAIN GEAR SHOWED UP AND LOCKED.  RECYCLED GEAR PER QRH, AND CONTINUED WITH FLIGHT.  LANDED UNEVENTFULLY IN EWR.  REMOVED AND REPLACED UPLOCK BOX.  PERFORMED WIRING CHECKS OF WIRING OF NOSE GEAR PROXIMITY SWITCHES NR 1.  REMOVED AND REPLACED LGEU, PREVIOUS PARTS DID NOT SOLVE PROBLEM.  REMOVED AND REPLACED WIRING HARNESSES W014 SWUNG LANDING GEAR OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
